Sovereign Debt without Default Penalties

Guembel, Alexander and Sussman, Oren (2009) Sovereign Debt without Default Penalties. Review of Economic Studies, 76 (4). pp. 1297-1320.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/10280
Item Type: Article
Language: English
Date: October 2009
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSM Research (Toulouse), TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:59
Last Modified: 18 Jun 2018 16:01
OAI ID: oai:tse-fr.eu:10280
URI: http://publications.ut-capitole.fr/id/eprint/3146

Actions (login required)

View Item View Item